# SDR HEEA0012130

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: M2063401
- Condition: Mis Mfg
- Location: Cockpit Lt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INBOARD SIDE OF WINDSHIELD TOO SHORT 3/4".
